# SDR CALA2019062901073

- Difficulty date: June 24, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 107,399 hours, 16,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T4702
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 O''CLOCK & 6 O''CLOCK CRACK FOUND AT R/W LOWER SKIN STR L-9.5 BETWEEN RIB 31 AND 30 MOST OUTBOARD OPEN FASTENER HOLE FABRICATED AND INSTALLED FRAME PLUGE REPAIR PER B767 DWG 767-9420 AND SRM 51-20-01
